# SDR VNAA202107291112

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 15,100 hours, 13,709 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Part number: 6007300MT
- Condition: False Indication
- Location: Brake Temp
- Part time: 15,100 hours, 13,709 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

OCCURRED ON THE GROUND THE ENTIRE TIME. AS THE CREW WAS TAXIING OUT, THEY RECEIVED A BRAKE OVERHEAT CAUTION MESSAGE. THE CREW DECLARED WITH ATC ON THE GROUND, AND HAD FIRE & RESCUE TRUCKS FOLLOW THEM BACK TO THE GATE IN CASE ANY BRAKE COMPONENTS IGNITED. INFRARED TEMPERATURES WERE TAKEN AND ALL BRAKES WERE THE SAME TEMPERATURE AND NO IGNITION OCCURRED. MX WAS CONTACTED UPON RETURN TO THE GATE. MEL 32-46-1(15) WAS ADDED, ALLOWING THE FLIGHT TO CONTINUE. / REMOVED AND REPLACED RH OB  BRAKE THERMOCOUPLE IAW CRJ-900 AMM 32-46-01-000/400-801-A01. OPS CHECK GOOD THIS CLEARS MEL.
